So I took one pill after finding out im allergic to amoxicillin. Couple hours later I felt like I was tripping. Couldn't tell size difference to well and everything just felt and look weird. Stopped taking it. And had that feeling for three day. Now it's been 6 days and I'm still having this feeling of 'tripping' here and there. Seems like the last three days there have been the same amount of trippy moments. My fear is that it's permanent. Is that possible? I can manage it, just tired of it. Does anybody know if it will go away. I de
Common (1% to 10%): Anxiety
Frequency not reported: Confusion, depression, hallucination
This is a very rare and unusual reaction to doxycycline. You should not only avoid doxycycline, but probably any antibiotic in the tetracycline class.
Glad you're feeling better now!
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Minutes after taking just one doxycycline, I got an allergic reaction (swelling of the lips, inside?
Posted 6 Nov 2009 • 1 answer
Posted 23 Jun 2014 • 1 answer
Posted 7 Aug 2014 • 2 answers
Posted 1 Sep 2015 • 1 answer
Posted 15 Jun 2016 • 1 answer